# SDR DALA2018041602478

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 36,330 hours, 24,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER EMERGENCY LIGHTS AT 20DC AND 20B WERE FOUND TO BE INOPERATIVE.  MAINTENANCE CYCLED THE EMERGENCY SWITCH AND ALL OPERATIONS CHECKED NORMAL.
